Coordonnées

Courriel : Jean-Marc.Belley@Usherbrooke.ca
Téléphone : 819 821-8000, poste 62036
Télécopieur : 819 821-7189
Local : D3-1029-3

Formation

B. Sc. McGill (1965)
M. Sc. McGill (1968)
Ph. D. McGill (1971)

Recherches actuelles

Nous étudions l'existence de solutions périodiques et presque périodiques pour les équations différentielles non linéaires.  Nous utilisons le calcul variationnel, la théorie des points fixes et les méthodes de l'analyse fonctionnelle.

Publications

J-M. Belley et M. Virgilio, Periodic Duffing Equations with Delay, Electronic Journal of Differential Equations, vol. 2004 (2004), no.30, pp.1-18.

J.-M. Belley & K. Saadi Drissi, Almost periodic solutions to Josephson's equation, Nonlinearity 16 (2003) 35-47.

J.-M. Belley & F. Vaillancourt, Variational methods and the nonconservative pendulum equation with periodic forcing, Ann. Sci. Math. Québec 26 (2002), no. 2, 133-145.

J.-M. Belley & K. Saadi Drissi, Existence of periodic solutions to the forced Josephson equation, Acad. Roy. Belg. Bull. Cl. Sci. (6) 12 (2001), no. 7-12, 209-224.